Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 4, NWS Denver/Boulder, CO

April 28, 2019Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 28, 2019, 3:11 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2019, 3:11 PM MDT (21:11 UTC)
Expired
Apr 28, 2019, 4:00 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2520 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WUUS55 KBOU 282111
SVRBOU
COC095-115-282200-
/O.NEW.KBOU.SV.W.0004.190428T2111Z-190428T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
311 PM MDT Sun Apr 28 2019

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Phillips County in northeastern Colorado...
  Southeastern Sedgwick County in northeastern Colorado...

* Until 400 PM MDT.

* At 309 PM MDT, a severe thunderstorm was located near Sixteen-Mile 
  Corner, or 13 miles north of Holyoke, moving east southeast at 20 
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Holyoke, Paoli, Amherst, Pleasant Valley and Sixteen-Mile Corner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 10215 4056 10258 4088 10237 4084 10205
      4044 10205
TIME...MOT...LOC 2109Z 285DEG 19KT 4077 10230 

HAIL...0.88IN
WIND...60MPH
 
$$

JK
2 follow-up statements
866 
WWUS55 KBOU 282138
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
338 PM MDT Sun Apr 28 2019

COC095-115-282200-
/O.CON.KBOU.SV.W.0004.000000T0000Z-190428T2200Z/
Phillips CO-Sedgwick CO-
338 PM MDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...

At 336 PM MDT, a severe thunderstorm was located 4 miles southwest 
of Venango, or 14 miles northeast of Holyoke, moving east at 20 mph. 
The public reported penny size hail at Sixteen Mile Corner.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4054 10206 4062 10217 4080 10217 4084 10205
      4055 10205
TIME...MOT...LOC 2136Z 285DEG 19KT 4073 10212 

HAIL...0.88IN
WIND...60MPH
 
$$

JK
192 
WWUS55 KBOU 282153
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
353 PM MDT Sun Apr 28 2019

COC095-115-282202-
/O.EXP.KBOU.SV.W.0004.000000T0000Z-190428T2200Z/
Phillips CO-Sedgwick CO-
353 PM MDT Sun Apr 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS AND
SOUTHEASTERN SEDGWICK COUNTIES WILL EXPIRE AT 400 PM MDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 4054 10206 4062 10217 4080 10217 4084 10205
      4055 10205
TIME...MOT...LOC 2152Z 285DEG 19KT 4071 10202 

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:56 PM MDT, 15 minutes earlier.

Area forecast discussion, Apr 28, 2:56 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
256 PM MDT Sun Apr 28 2019

.SHORT TERM...(This evening through Monday)
Issued at 250 PM MDT Sun Apr 28 2019

Moisture embedded in a strong westerly flow aloft combined with a
slightly unstable airmass will continue to produce scattered
showers and isolated thunderstorms through mid evening. Main
threat will be strong wind gusts of 50 to 65 mph. Cold front drops
south across eastern Colorado this evening bringing gusty
northeast winds behind. This may help produce additional showers
at first, but the airmass will stabilize behind it by midnight. In
addition, lift from the trough passing to the north will exit the
region. Once the evening convection dissipates, don't expect much
precipitation until Monday morning.

Strong jet will be over Wyoming and the Northern Plains Monday
with Colorado under the right entrance region. Southwest flow
aloft around a upper level low over southern California will
transport moisture into the area. Lift from the approaching low
over California and the jet, along the steep mid level lapse rates
are expected to produce widespread rain and mountain snow over
western and central Colorado. Along the Front Range, airmass will
be cold enough for snow. Main question is, how far east will the
banded snowfall make it. Given this uncertainty will leave most of
the Urban Corridor out of any highlights. Did issue a Winter
Storm Watch for the Fort Collins area. Here, it will be closer to
the lift from the jet and will see a better chance for heavier
snow.

.LONG TERM...(Monday night through Sunday)
Issued at 250 PM MDT Sun Apr 28 2019

By Monday night, an upper level closed low will be mainly over
western AZ as it moves eastward out of CA. This feature has pulled
the subtropical jet northward and is pulling increased levels of
moisture out of the Gulf and streaming into Colorado. Combined with
this is a push of cold air from a system that is moving out of
Canada bringing much cooler temperatures to the Northern Rockies.
This will set-up an overrunning scenario with moist and warm air
above a more dense cooler airmass at the surface. By Monday night,
the colder air has settled into the eastern plains of Colorado with
moderate ENE flow at lower elevations. Snow will continue in the
high country with 3 to 6 inches already possible for the mountains
by Monday evening. At the lower elevations surface wind direction
will play a large roll in where snow will possibly accumulate. By
00z Tuesday, most models have wet bulb zero levels under 5500ft.
However, with most models showing slightly southeasterly winds over
the SE portions of the CWA to include areas in Denver, this could
hinder snow accumulations with downsloping off the Palmer divide
early Tuesday. The northern foothills tend to do well in this set-up
with moderate SE winds so expect decent snow accumulations for the
foothills and higher elevations of Larimer and Weld counties. These
areas will see some accumulation by midnight on Monday and will
increase into the early morning hours on Tuesday. Amounts of 3 to 6
inches with locally higher amounts up to 8 inches will be possible
by 6 am Tuesday. By Tuesday mid morning, flow in the mid levels
turns more southwesterly ushering in drying with increased WAA. The
NAM has this flow turning westerly bringing increased downsloping
and raising wet bulb levels faster than the GFS, but slower than the
EC. You can see this pronounced drying on upper air soundings after
17z on Tuesday with continued warming in the low levels through the
afternoon hours. By late Tuesday afternoon models show wet bulb
heights above 8000ft. This will turn any precipitation to rain by
Tuesday afternoon with still some chance of at least a rain and snow
mix for the foothills and portions of northern Larimer and Weld
given increased lift from the approaching jet. By Tuesday evening
the upper low has turned into an open wave and has pushed off to the
NE. Quickly behind it and upstream the next disturbance will be
pushing into NW Colorado. The nose of the upper jet will move over
the Front Range mountains by late Tuesday increasing snow across the
higher elevations Tuesday into Wednesday. Temperatures will still be
on the cooler side with highs in the lower 50s Tuesday.

For Wednesday, models are showing another push of cold air from the
North associated with the upper trough moving through the northern
mountains. The NAM has the front much faster than the GFS, but this
could bring another chance for a light rain and snow mix or possibly
ice pellets depending on the warm nose as the shallow cold air moves
in. This cooler push will stabilize much of the eastern plains,
leaving conditions not ideal for convection. However, there is still
a slight chance of thunderstorms over the higher terrain with model
CAPE values in the 100-400 J/kg range by Wednesday afternoon. Highs
will stay above freezing for the lower elevations with models
indicating just a slight drop behind the cold front with highs in
the mid to upper 40s. Precipitation will gradually come to an end
across the region by midnight Wednesday with just a slight chance of
showers over the southeastern portions of the state. Subsidence will
increase behind the exiting trough and help to warm temperatures
back into the 60s for Thursday. Moisture levels will still be a tad
high and combined with warming, there is a slight chance of
thunderstorms over portions of the plains and higher terrain for
Thursday afternoon. Similar story for Friday with highs getting back
into the 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 250 PM MDT Sun Apr 28 2019

Gusty west winds will persist with gusts to around 35 knots.
Outflow winds from nearby showers will likely produce wind gusts
to around 45 knots through early evening. The thunderstorms threat
is low today, but not zero. A cold front will push through around
02Z bringing gusty northeast winds. Ceilings lower behind the
front, down to 4000 to 5000 feet. Ceilings will continue to drop
overnight, lowering to 2000 to 4000 feet by 12z Monday. The low
clouds continue through Monday. Best chance for snow at KDEN will
be after 21Z Monday, sooner at KBJC.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Monday afternoon through late Monday
night for COZ038.

Winter Weather Advisory from 6 AM Monday to 6 AM MDT Tuesday for
COZ037.

Winter Storm Warning from 6 AM Monday to 6 AM MDT Tuesday for
COZ030-031-033>036.

&&

SHORT TERM...Meier
LONG TERM...Bowen
AVIATION...Meier
Hazardous weather outlook, Apr 28, 11:02 AM MDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MDT Sun Apr 28 2019

COZ030>051-291715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MDT Sun Apr 28 2019

...Heavy Snow Monday and Monday night for the mountains and
foothills...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms continue in the mountains today and
then move across the plains in the afternoon. Gusty outflow winds
of 45 to 55 mph will occur with any shower or storm. Over the far
northeast plains, an isolated severe storm may occur this
afternoon. Wind gusts to 60 mph along with one inch hail would be
the main threat.

For tonight showers and a few thunderstorms will continue
with the best coverage in the mountains. An area of 4 to 8 inches
of snow will be possible over the mountains with 2 to 4 inches in
the foothills. Along the front range, a cold front will move
across this evening and may enhance shower activity through
midnight. Temperatures may become cold enough for rain to briefly
change to snow, before ending. Thus some light accumulation may
occur on grassy areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow showers are expected over the mountains from Sunday
afternoon and continuing into Wednesday. Showers and
thunderstorms are possible over the plains Sunday afternoon and
evening. A strong cold front will move across the forecast area
late Sunday afternoon bringing colder temperatures. Rain will
change over to snow gradually after midnight Monday on the plains
and continue into Tuesday. There will be a chance of showers and
thunderstorms Wednesday afternoon over the plains as temperatures
become slightly warmer. The latter half of the week will be drier
with warming temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Apr 28, 1:37 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Denver CO
137 PM MDT Sun Apr 28 2019

COZ031>036-038-039-042-043-282015-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and South Weld County CO-
Grand and Summit Counties Below 9000 Feet CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
West Jackson and West Grand Counties Above 9000 Feet CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
137 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR WELD...SOUTHWESTERN
BROOMFIELD...NORTHWESTERN SUMMIT...SOUTHEASTERN LARIMER...GILPIN...
GRAND...NORTHWESTERN CLEAR CREEK...NORTHERN JEFFERSON AND BOULDER
COUNTIES UNTIL 215 PM MDT...

At 134 PM MDT, Doppler radar was tracking showers and thunderstorms
along a line extending from near Ault to 6 miles north of Radium, or
along a line extending from 10 miles north of Greeley to 52 miles
northeast of Glenwood Springs. Movement of the line was southeast at
20 mph.

Wind gusts of 50 to 60 mph will be possible with these storms.

Locations impacted include...
Southeastern Fort Collins, Greeley, northern Arvada, Westminster,
Boulder, Longmont, Loveland, Broomfield, Brighton, Lafayette,
Windsor, Evans, Louisville, Erie, Superior, Firestone, Johnstown,
Frederick, Fort Lupton and Estes Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4076 10415 4001 10416 4000 10496 4004 10498
      4001 10499 4000 10505 3986 10506 3966 10624
      3977 10639 3993 10644 3994 10663 4006 10664
TIME...MOT...LOC 1934Z 302DEG 10KT 4057 10470 4004 10656

JK
Local storm report, Apr 28, 1:44 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
144 PM MDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     NON-TSTM WND GST 3 NW MARSHALL           39.98N 105.27W
04/28/2019  M73 MPH          BOULDER            CO   MESONET

            NCAR MESA LABORATORY.

&&
Special weather statement, Apr 28, 1:46 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Denver CO
146 PM MDT Sun Apr 28 2019

COZ048-050-051-282045-
Phillips County CO-Sedgwick County CO-Logan County CO-
146 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PHILLIPS AND SEDGWICK
COUNTIES UNTIL 245 PM MDT...

At 144 PM MDT, Doppler radar was a line of showers and strong
thunderstorms along a line extending from 5 miles north of Logan
Corners to near Twin Buttes, or along a line extending from 8 miles
northwest of Sterling to 18 miles southwest of Chappell. Movement
was east at 40 mph.

Wind gusts of 50 to 60 mph will be possible with these storms.

Locations impacted include...
Sterling, Holyoke, Julesburg, Haxtun, Fleming, Ovid, Merino, Iliff,
Sedgwick, Crook, Paoli, Padroni, Atwood, Marks Butte, Highland
Center, St Petersburg, Proctor, Pleasant Valley, North Sterling
Reservoir and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4044 10206 4045 10347 4052 10347 4053 10358
      4057 10358 4100 10302 4100 10205
TIME...MOT...LOC 1944Z 279DEG 34KT 4070 10335 4092 10274

JK
Special weather statement, Apr 28, 2:15 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Denver CO
215 PM MDT Sun Apr 28 2019

COZ042>044-048-049-282115-
Washington County CO-Central and South Weld County CO-
Morgan County CO-Logan County CO-Northeast Weld County CO-
215 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WELD...MORGAN...
NORTHEASTERN WASHINGTON AND SOUTHERN LOGAN COUNTIES UNTIL 315 PM
MDT...

At 213 PM MDT, Doppler radar was tracking a line of showers and
thunderstorms along a line extending from 5 miles southeast of Keota
to near Prospect Valley, or along a line extending from 28 miles
north of Fort Morgan to 27 miles southeast of Greeley. Movement was
southeast at 30 mph.

Wind gusts up to 60 mph will be possible with these storms.

Locations impacted include...
Sterling, Fort Morgan, Akron, Brush, Wiggins, Log Lane Village, Otis,
Fleming, Merino, Iliff, Hillrose, Prewitt Reservoir, Weldona, Atwood,
Orchard, Stoneham, Burdett, Snyder, Riverside Reservoir and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4076 10265 4044 10272 4044 10278 4011 10280
      4014 10454 4077 10406
TIME...MOT...LOC 2013Z 313DEG 27KT 4066 10398 4011 10443

JK
Special weather statement, Apr 28, 2:51 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Denver CO
251 PM MDT Sun Apr 28 2019

COZ044-048-049-051-282145-
Phillips County CO-Washington County CO-Morgan County CO-
Logan County CO-
251 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
WASHINGTON...SOUTHEASTERN LOGAN AND PHILLIPS COUNTIES UNTIL 345 PM
MDT...

At 250 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Fairfield to 3 miles south
of Cope, or along a line extending from 9 miles northwest of Holyoke
to 21 miles north of Seibert. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms. Half
inch hail can also be expected from the stronger storms in northern
Phillips County and the southeast corner of Washington County near
Cope.

Locations impacted include...
Holyoke, Akron, Haxtun, Otis, Paoli, Arickaree School, Prewitt
Reservoir, Highland Center, Burdett, Lindon, Midway, Lone Star,
Woodrow, Gary, Thurman, Cope, Anton, St Petersburg, Elba and Pleasant
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4044 10278 3957 10281 3957 10371 4003 10372
      4040 10345 4075 10265 4075 10205 4044 10205
TIME...MOT...LOC 2050Z 284DEG 39KT 4070 10240 3962 10286

BARJENBRUCH
Local storm report, Apr 28, 3:06 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
306 PM MDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     NON-TSTM WND GST 2 N CARTER LAKE         40.37N 105.22W
04/28/2019  M67 MPH          LARIMER            CO   MESONET

            MESONET STATION FW2478 LOVELAND.

0222 PM     NON-TSTM WND GST 2 ENE WIGGINS           40.25N 104.04W
04/28/2019  M65 MPH          MORGAN             CO   MESONET

            MESONET STATION CO039 WIGGINS @ BIJOU CREEK.

0218 PM     NON-TSTM WND GST 4 ENE NEDERLAND         39.99N 105.45W
04/28/2019  M58 MPH          BOULDER            CO   MESONET

            MESONET STATION DW5338 NEDERLAND.

0120 PM     NON-TSTM WND GST 3 SW ROCKY FLATS        39.87N 105.24W
04/28/2019  M58 MPH          JEFFERSON          CO   MESONET

            MESONET STATION CO109 N-93 - JCT. 93 & 72.

0101 PM     NON-TSTM WND GST 1 NE CRISMAN            40.05N 105.35W
04/28/2019  M59 MPH          BOULDER            CO   MESONET

            MESONET STATION EW4338 BOULDER.

1255 PM     NON-TSTM WND GST 3 NW MARSHALL           39.98N 105.27W
04/28/2019  M73 MPH          BOULDER            CO   MESONET

            NCAR MESA LABORATORY.

1147 AM     NON-TSTM WND GST 1 ESE KASSLER           39.48N 105.08W
04/28/2019  M58 MPH          DOUGLAS            CO   MESONET

            MESONET STATION FW0417 LITTLETON.

1058 AM     NON-TSTM WND GST 2 WNW BROOKVALE         39.64N 105.46W
04/28/2019  M58 MPH          CLEAR CREEK        CO   MESONET

            MESONET STATION CEKC2 CORRAL CREEK.

1053 AM     NON-TSTM WND GST 2 NNW GLEN HAVEN        40.47N 105.45W
04/28/2019  M72 MPH          LARIMER            CO   MESONET

            MESONET STATION EW4490 GLEN HAVEN.

1027 AM     NON-TSTM WND GST FLOYD HILL              39.72N 105.41W
04/28/2019  M61 MPH          CLEAR CREEK        CO   MESONET

            MESONET STATION CO071 FLOYD HILL.

0324 AM     NON-TSTM WND GST 1 N GEORGETOWN          39.73N 105.69W
04/28/2019  M62 MPH          CLEAR CREEK        CO   MESONET

            MESONET STATION CO164 0.85 MI E OF WOODARD
            ST GEORGETOWN.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:37 PM MDTSpecial Weather StatementBOUBoulder, Gilpin, Grand, Weld38 min
Apr 28, 1:46 PM MDTSpecial Weather StatementBOULogan, Phillips, Sedgwick59 min
Apr 28, 2:08 PM MDTWinter Storm WatchBOULarimer, Weld15 hr
Apr 28, 2:08 PM MDTWinter Storm WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more40 hr
Apr 28, 2:08 PM MDTWinter Weather AdvisoryBOULarimer, Park, Weld40 hr
Apr 28, 2:15 PM MDTSpecial Weather StatementBOULogan, Morgan60 min
Apr 28, 2:23 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick52 min
Apr 28, 2:51 PM MDTSpecial Weather StatementBOUPhillips, Washington54 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.